# SDR CA150909009

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 43,860 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FIRST 3 LEGS OF FLYING, THE FLIGHT CREW EXPERIENCED STIFFER RUDDER PEDALS THAN NORMAL ON BOTH THE CAPTAIN AND F/O SIDES WITH NO OTHER INDICATIONS.  ON THE 4TH FLIGHT LEG FROM BS THE CREW WAS UNABLE TO MAINTAIN THE ACFT IN A TRIMMED AND COORDINATED STATE.  USING FULL LT RUDDER TRIM AND A LARGE INPUT OF LT AILERON THE ACFT REMAINED FLYING IN A RT WING DOWN ATTITUDE ACCOMPANIED BY MESSAGES ON THE ADU INDICATING TO USE MORE LEFT TRIM.  THE ACFT WAS CONTROLLABLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE IS CURRENTLY INVESTIGATING TO DETERMINE THE ROOT CAUSE AND PERFORM CORRECTIVE ACTION AS REQUIRED.
